# SDR RAIA2009022200003

- Difficulty date: February 18, 2009
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 21,684 hours, 20,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7934 ORD - EMERGENCY LIGHT 16A OUT.  MAINTENANCE REMOVED AND REPLACED AISLE FLOOD LIGHT BULB, OPS CHECKED GOOD IAW EMB 145 AMM PROCEDURE.
